# SDR C77A312093

- Difficulty date: September 11, 2010
- Submitted: September 12, 2010
- Operation: Air carrier
- Aircraft: N627CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000229
- Aircraft time: 6,102 hours, 3,646 cycles
- Engine: Ge CF348E5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 002876
- Condition: Discharged
- Location: Emergency Lights
- Part time: 7,462 hours, 4,341 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING TASK CARD 33-50-01-001-U, THE FWD LT EMERGENCY LIGHTS DID NOT STAY ON FOR 15 MINUTES AS REQUIRED. R & R FWD LT ELPU IAW AMM 33-50-01. OPS CHECK GOOD.
